Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On homotopy groups of $E_C^{hG_{24}}\wedge A_1$

Viet-Cuong Pham

Algebraic & Geometric Topology 22 (2022) 3855–3938
Abstract

Let A1 be any spectrum in a class of finite spectra whose mod 2 cohomology is isomorphic to a free module of rank one over the subalgebra 𝒜(1) of the Steenrod algebra. Let EC be the second Morava E– theory associated to a universal deformation of the formal completion of the supersingular elliptic curve C : y2 + y = x3 defined over 𝔽4 and G24 a maximal finite subgroup of the automorphism group 𝕊C of the formal completion of C. We compute the homotopy groups of EChG24 A1 by means of the homotopy fixed-point spectral sequence.

PDF Access Denied

We have not been able to recognize your IP address 44.222.104.206 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
$K(2)$–local homotopy theory, topological modular forms, Davis–Mahowald spectral sequence, homotopy fixed-point spectral sequence
Mathematical Subject Classification
Primary: 55Q10
References
Publication
Received: 14 December 2020
Revised: 11 May 2021
Accepted: 8 June 2021
Published: 14 March 2023
Authors
Viet-Cuong Pham
MPIM Bonn
Bonn
Germany